# SDR 2005FA0000659

- Difficulty date: August 10, 2004
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N353EV
- Make and model: Snias AS350B2
- Aircraft serial: 2444
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003108
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ALF INSPECTION, THE MECHANIC DISCOVERED DELAMINATION ON THE TAILROTOR BLADE.  THE DELAMINATED TRIM TAB WAS APPROX 3 INCHES LONG AND 2 INCHES IB OF THE TRIM TAB RIVET.  THE TAILROTOR ASSY WAS REMOVED AND SENT TO A BLADE REPAIR FACILITY FOR EVALUATION AND REPAIR.  (K)
